# SDR FDEA201102270791

- Difficulty date: February 27, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46801
- Aircraft time: 86,957 hours, 25,901 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING POWER TRANSFER FROM EXT TO APU, ELECT LOAD HELD FOR 15 SEC APU THEN DID AUTO SHUTDOWN.  AFTER 3  MIN S/D CYCLE, APU RESTARTED.  EMERGENCY POWER LT ANNUNCIATED BATTERY CHARGING REMAINED ANNUNCIATED AS WELL AS EMERGENCY POWER TEST FAIL.  RESET BATTERY CHARGER, AND PERFORMED EMERGENCY POWER TEST.  OPS CHECKED NORMAL.
